# SDR SIMA20010682

- Difficulty date: March 9, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 7278013507
- Location: Lt/Rt Engines
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

ALB - FLT 5142 - AFTER TAKEOFF CREW REPORTED RIGHT TAIL PIPE HOT LIGHT CAME ON.  CREW RETARDED POWER LEVER AND LIGHT WENT OUT, 30 SECONDS LATER LEFT TAIL PIPE HOT LIGHT CAME ON, POWER LEVER WAS RETARDED BUT LIGHT STAYED ON.  MAINTENANCE FOUND HIGH RESISTANCE ON LEFT SENSORS.  ALL SENSORS FOR BOTH ENGIENS WERE REMOVED AND REPLACED.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
